# SDR IPXA2M72357

- Difficulty date: February 29, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: A5A7112505
- Condition: Cracked
- Location: Bs 1531 L18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGITUDINAL SPLICE CRACKED AT STA 1531/5-123 AND L18L.  REPAIRED MAIN CABIN LONGITUDINAL SPLICE AT 1531/5-123 AND L18L REF DWG  A5A7112, 51-33-01.
